# SDR TSAA0629065

- Difficulty date: August 14, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N828AL
- Make and model: Boeing 737236
- Aircraft serial: 23168
- Aircraft time: 40,032 hours, 33,611 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cap
- Part number: 69355412
- Condition: Cracked
- Location: Flight Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON VISUAL APPROACH, THE MASTER CAUTION (HYD) LIGHT ILLUMINATED.  SYSTEM (A) FLUID QUANTITY READ (0) AND SYSTEM (A) PRESSURE GAUGE WAS APPROACHING (0).  THE CREW DECLARED AN EMERGENCY AND REQUESTED VECTORS FOR A 20 MILE FINAL TO RUNWAY 8L.  CREW ACCOMPLISHED QRH ITEMS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TOWED AIRCRAFT TO GATE.  FOUND CAP ON NR 6 FLIGHT SPOILER ACTUATOR CRACKED.  REMOVED AND REPLACED FLIGHT SPOILER CAP IN REFERENCE TO OHM 27-60-42.  BOTH ENGINES (A) SYSTEM HYDRAULIC CASE DRAIN FILTERS WERE INSPECTED AND REPLACED AS A PRECAUTIONARY MEASURE.  AIRCRAFT WAS RETURNED TO SERVICE.
